Journal of East China Normal University(Natural Science) ›› 2023, Vol. 2023 ›› Issue (2): 34-47.doi: 10.3969/j.issn.1000-5641.2023.02.006

• Mathematics • Previous Articles     Next Articles

Contrast structure in a singularly perturbed delay reaction-diffusion equation

Qingzhao GAN, Mingkang NI*()   

  1. School of Mathematical Sciences, East China Normal University, Shanghai 200241, China
  • Received:2021-05-19 Online:2023-03-25 Published:2023-03-23
  • Contact: Mingkang NI


This paper considers a Neumann boundary value problem of a singularly perturbed delay reaction-diffusion equation with a nonlinear reactive term. By using the boundary layer function method, contrast structure theory, and contraction mapping principle, the asymptotic expansion of the solution is constructed, and the existence of a uniformly valid solution is proven. Finally, an example is presented to show the effectiveness of our result.

Key words: delay, reaction-diffusion equation, singular perturbation, triangle layer, contrast structure, asymptotic expansion

CLC Number: